MAUDE Adverse Event Report: Lumenis Ltd SlimLine SIS EZ; Powered Laser Surgical Instrument

Lumenis Ltd SlimLine SIS EZ; Powered Laser Surgical Instrument
Model Number 0644-021-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a procedure when the fiber was in use and lasering for thirty to forty minutes, the fiber snapped at approximately 90+ joules of use.The fiber was inspected and seemed fine per the customer, however, when the fiber had snapped it had wrapped around and snagged on the resectoscope and the camera drape, light lead, or the irrigation tubing as the snap in the fiber resulted in the consultant getting a small burn on their thumb.The wound was treated by washing and disinfecting the burn, applying a dressing, and then rescrubbing.The procedure was completed with another fiber there were no patient complications reported, and the status of the consultant remains unknown.
 
Event or Problem Description
It was reported that the fiber had been in use and lasering for thirty to forty minutes and approximately 90+ joules when the fiber snapped.The fiber was inspected and seemed fine per the customer.However, when the fiber had snapped it had wrapped around and snagged on the resectoscope and the camera drape, light lead, or irrigating tubing.The snap in the fiber resulted in the consultant getting a small burn on their thumb.The wound was treated by washing and disinfecting it, applying a dressing, and then rescrubbing to complete the procedure.The patient or procedure outcome information was not provided.

Brand Name
SlimLine SIS EZ
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
Lumenis Ltd
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
MOLEX LLC
18019 n 25th ave
phoenix AZ 85023
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50100164
Report Number2124215-2026-41255
Device Sequence Number18733970
Product Code GEX
UDI-Device Identifier07290109145600
UDI-Public(01)07290109145600(17)280409(10)10900523
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0644-021-01
Device Catalogue Number0644-021-01
Device Lot Number0010900523
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by ManufacturerNot provided
09/09/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date08/24/2026
09/24/2026
Date Device Manufactured05/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown